MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1-1/2 RB; NEELDE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1-1/2 RB; NEELDE
Catalog Number 305763
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that two needle eclipse 22x1-1/2 rb experienced safety failure.
 
Additional Manufacturer Narrative
Investigation: 100 representative samples in a shelf carton were received for evaluation.All 100 samples were subjected to visual inspection.There were no deformation/damage observed on the eclipse hub and safety shield.No breakage observed on the safety lock pin.10 samples were sent for ct scan for roundness and rod od measurements.The roundness and rod od results met the specifications requirement.20 samples were manually activated in accordance with the instruction for use (ifu) with no abnormalities observed.10 samples were activated per test method procedure, it377.The activation force results met the specification requirements.No assignable root cause could be established as the investigation revealed no abnormalities associated with the returned representative samples and all tested samples have passed the inspection.Dhr review was done and no quality notifications for similar defects were found for any of the batches.
 
Event or Problem Description
It was reported that two needle eclipse 22x1-1/2 rb experienced safety failure.

Brand Name
NEEDLE ECLIPSE 22X1-1/2 RB
Common Device Name
NEELDE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8384135
Report Number8041187-2019-00180
Device Sequence Number13508438
Product Code FMI
UDI-Device Identifier30382903057635
UDI-Public30382903057635
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number305763
Device Lot Number8207153
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;